MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYS 80 LENGTH-SILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYS 80 LENGTH-SILE; APPLIANCE,FIXATION,NAIL
Model Number 04.168.280S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery of the femoral neck system due to cut out on (b)(6) 2021.Converting to a hemiarthroplasty.Procedure outcome was unknown, and patient has consequences.This complaint involves three (3) devices.This report is for (1) bolt for femoral neck sys 80 length-sile this report is 2 of 3 for (b)(4).

Brand Name
BOLT FOR FEMORAL NECK SYS 80 LENGTH-SILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11932244
Report Number2939274-2021-02757
Device Sequence Number3831754
Product Code KTT
UDI-Device Identifier10886982274724
UDI-Public10886982274724
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.280S
Device Catalogue Number04.168.280S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;